Effective bounds for traces of singular moduli (with M. Kenney, R. Masri and W. Tsai), Journal of Number Theory, vol 212, pages 1-17, 2020.


Numbers represented by a finite set of binary quadratic forms (with C. Donnay, K. O'Connor, K. Thompson and E. Wood), available on the arxiv here, submitted to Involve.


On the Mysteries of Interpolation Jack Polynomials, my senior thesis written in 2020, supervised by Michael Orrison and Hadi Salmasian.

Lie Algebras Report (with X. Li), a final report from the 2019 FUSRP program, supervised by Hadi Salmasian.

Effective Bounds for Traces of Maass-Poincaré Series (with M. Kenney), a final report from the 2018 Texas A&M University REU in Number Theory, supervised by Riad Masri.